Alert archive / Puerto Rico / Small Craft Advisories in 2014
Small Craft Advisory 8, NWS JSJ
NWS JSJ issued this small craft advisory at Mar 14, 2014, 3:41 PM CDT. It took effect at Mar 15, 2014, 5:00 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2014, 3:41 PM CDT (20:41 UTC)
- In effect from
- Mar 15, 2014, 5:00 PM CDT
- Expired
- Mar 17, 2014, 3:40 AM CDT
- In force
- 35 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
604 WHCA72 TJSJ 142041 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 441 PM AST FRI MAR 14 2014 ...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS SATURDAY EVENING... .NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY SATURDAY EVENING WITH SEAS BUILDING UP TO 7 FEET SATURDAY NIGHT ACROSS THE OFFSHORE ATLANTIC WATERS. THESE SWELLS WILL CREATE HAZARDOUS SEAS LATE SATURDAY THROUGH SUNDAY. AMZ710-150445- /O.NEW.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 441 PM AST FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO NOON AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO NOON AST SUNDAY. * WINDS...9 TO 14 KNOTS FROM THE EAT NORTHEAST. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET IN NORTH-NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
906 WHCA72 TJSJ 142049 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 448 PM AST FRI MAR 14 2014 ...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS SATURDAY EVENING... .NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY SATURDAY EVENING WITH SEAS BUILDING UP TO 7 FEET SATURDAY NIGHT ACROSS THE OFFSHORE ATLANTIC WATERS. THESE SWELLS WILL CREATE HAZARDOUS SEAS LATE SATURDAY THROUGH SUNDAY. AMZ710-150515- /O.COR.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 448 PM AST FRI MAR 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO NOON AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO NOON AST SUNDAY. * WINDS...9 TO 14 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET IN NORTH-NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHCA72 TJSJ 150236 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1036 PM AST FRI MAR 14 2014 ...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS SATURDAY AFTERNOON... .NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY SATURDAY AFTERNOON WITH SEAS BUILDING UP TO 7 FEET BETWEEN SATURDAY NIGHT AND SUNDAY MORNING ACROSS THE OFFSHORE ATLANTIC WATERS. THESE SWELLS WILL CREATE HAZARDOUS SEAS LATE SATURDAY THROUGH SUNDAY. AMZ710-151045- /O.CON.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1036 PM AST FRI MAR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO NOON AST SUNDAY... * WINDS...10 TO 15 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET IN NORTH-NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHCA72 TJSJ 150811 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 411 AM AST SAT MAR 15 2014 ...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS THIS AFTERNOON... .NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY THIS AFTERNOON WITH SEAS BUILDING UP TO 7 FEET BETWEEN SATURDAY NIGHT AND SUNDAY MORNING ACROSS THE OFFSHORE ATLANTIC WATERS. THESE SWELLS WILL CREATE HAZARDOUS SEAS LATE TODAY THROUGH SUNDAY. AMZ710-151615- /O.CON.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 411 AM AST SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON AST SUNDAY... * WINDS...10 TO 15 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...BUILDING UP TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
535 WHCA72 TJSJ 151454 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 1054 AM AST SAT MAR 15 2014 ...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS THIS AFTERNOON... .NORTH NORTHWEST SWELLS WILL BUILD RAPIDLY THIS AFTERNOON WITH SEAS BUILDING UP TO 7 FEET BETWEEN SATURDAY NIGHT AND SUNDAY MORNING ACROSS THE OFFSHORE ATLANTIC WATERS. THESE SWELLS WILL CREATE HAZARDOUS SEAS LATE TODAY THROUGH SUNDAY. AMZ710-152300- /O.CON.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1054 AM AST SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON AST SUNDAY... * WINDS...10 TO 15 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...BUILDING UP TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
406 WHCA72 TJSJ 152024 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 424 PM AST SAT MAR 15 2014 ...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS THIS EVENING... .NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS WITH SEAS BUILDING UP TO 7 FEET TONIGHT INTO EARLY SUNDAY MORNING. THESE SWELLS WILL CREATE HAZARDOUS SEAS. AMZ710-160430- /O.CON.TJSJ.SC.Y.0008.140315T2200Z-140316T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 424 PM AST SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON AST SUNDAY... * WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...BUILDING UP TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
459 WHCA72 TJSJ 152309 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 709 PM AST SAT MAR 15 2014 ...NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS THIS EVENING... .NORTH NORTHWEST SWELLS WILL INVADE THE ATLANTIC WATERS WITH SEAS BUILDING UP TO 8 FEET TONIGHT INTO EARLY SUNDAY MORNING. THESE SWELLS WILL SPREAD SOUTH SOUTHEAST IN TO THE LOCAL PASSAGES AND CREATE HAZARDOUS SEAS. AMZ712-715-722-725-741-742-160715- /O.EXB.TJSJ.SC.Y.0008.000000T0000Z-140316T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 709 PM AST SAT MAR 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SUNDAY. * WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...BUILDING UP TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-160715- /O.EXT.TJSJ.SC.Y.0008.000000T0000Z-140317T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 709 PM AST SAT MAR 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST SUNDAY NIGHT... * WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...BUILDING UP TO 8 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
719 WHCA72 TJSJ 160826 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 426 AM AST SUN MAR 16 2014 ...NORTH NORTHWEST SWELLS AFFECTING THE ATLANTIC COASTAL WATERS... .NORTH NORTHWEST SWELLS OF 6 TO 8 FEET WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS TODAY AND BEGIN TO SUBSIDE TONIGHT. AMZ712-715-722-725-741-742-161630- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-140316T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 426 AM AST SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...SEAS UP TO 7 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-161630- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-140317T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 426 AM AST SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...10 TO 18 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
077 WHCA72 TJSJ 161443 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1043 AM AST SUN MAR 16 2014 ...NORTH NORTHWEST SWELLS AFFECTING THE ATLANTIC COASTAL WATERS... .NORTH NORTHWEST SWELLS OF 6 TO 8 FEET WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS TODAY AND BEGIN TO SUBSIDE TONIGHT. AMZ710-162245- /O.EXT.TJSJ.SC.Y.0008.000000T0000Z-140317T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1043 AM AST SUN MAR 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 17 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-722-725-741-742-162200- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-140316T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1043 AM AST SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...10 TO 17 KNOTS FROM THE EAST NORTHEAST. * WAVES/SEAS...SEAS UP TO 8 FEET IN NORTH NORTHWEST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
237 WHCA72 TJSJ 162040 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 440 PM AST SUN MAR 16 2014 ...NORTHERLY SWELLS AFFECTING THE ATLANTIC COASTAL WATERS... .NORTHERLY SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS THIS EVENING...AND BEGIN TO SUBSIDE TONIGHT. AMZ712-715-722-725-741-742-170400- /O.EXT.TJSJ.SC.Y.0008.000000T0000Z-140317T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 440 PM AST SUN MAR 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...10 TO 17 KNOTS FROM THE EAST. * WAVES/SEAS...SEAS UP TO 7 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-170445- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-140317T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 440 PM AST SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 17 KNOTS FROM THE EAST. * WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
669 WHCA72 TJSJ 170248 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1048 PM AST SUN MAR 16 2014 ...NORTHERLY SWELLS AFFECTING THE ATLANTIC COASTAL WATERS... .NORTHERLY SWELLS WILL CONTINUE TO SUBSIDE TONIGHT. AMZ712-715-722-725-741-742-170400- /O.CAN.TJSJ.SC.Y.0008.000000T0000Z-140317T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1048 PM AST SUN MAR 16 2014 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL CRAFT ADVISORY. SWELLS HAVE SUBSIDED. $$ AMZ710-171000- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-140317T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1048 PM AST SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 17 KNOTS FROM THE EAST. * WAVES/SEAS...SEAS SUBSIDING TO BELOW 7 FEET IN NORTHERLY SWELLS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
080 WHCA72 TJSJ 170840 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 440 AM AST MON MAR 17 2014 ...NORTHERLY SWELLS HAVE SUBSIDED ACROSS THE LOCAL WATERS... .LATEST DATA FROM THE REGIONAL BUOYS HAVE SUGGESTED THAT THE NORTHERLY SWELLS HAVE CONTINUED TO SUBSIDE OVERNIGHT ACROSS THE LOCAL WATERS...AND MARINE CONDITIONS HAVE CONTINUED TO GRADUALLY IMPROVE. AMZ710-170945- /O.CAN.TJSJ.SC.Y.0008.000000T0000Z-140317T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 440 AM AST MON MAR 17 2014 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY SWELLS HAVE SUBSIDED ACROSS THE LOCAL WATERS. WINDS AND SEAS HAVE NOW DIMINISHED TO BELOW THE SMALL CRAFT ADVISORY CRITERIA. THEREFORE... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 1:36 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 14, 1:36 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
236 PM AST FRI MAR 14 2014
.SYNOPSIS...WEAK FRONTAL BOUNDARY WILL CONTINUE TO MOVE
SOUTHEASTWARD ACROSS THE ATLANTIC TONIGHT. THIS FEATURE WILL
REACH THE LOCAL ATLANTIC WATERS WHILE DISSIPATES TONIGHT AND
SATURDAY...INDUCING AN INCREASE IN MOISTURE ACROSS THE REGION.
STRONG UPPER RIDGE IS EXPECTED TO DEVELOP AGAIN EARLY NEXT WEEK.
&&
.DISCUSSION...A FRONTAL BOUNDARY EXTENDING FROM A LOW PRESSURE
CENTER...OVER THE NORTHWEST ATLANTIC...SOUTHWESTWARD ACROSS THE
SOUTHERN BAHAMAS AND CUBA...IS EXPECTED TO MOVE RAPIDLY
SOUTHEASTWARD ACROSS THE LOCAL ATLANTIC WATERS TONIGHT AND SATURDAY.
AS THIS HAPPENS THE LOW LEVEL MOISTURE OVER THE REGION WILL SLIGHTLY
INCREASE DURING THE WEEKEND. THE FRONTAL BOUNDARY IS EXPECTED TO
DISSIPATE OVER THE LOCAL ATLANTIC WATERS EARLY NEXT WEEK. UPPER
LEVEL RIDGE WILL BUILD AGAIN EARLY NEXT WEEK WITH A RETURN TO A
GENERAL DRY AND STABLE WEATHER PATTERN OVER THE LOCAL ISLANDS. LOW
LEVEL WINDS WILL CONTINUE MOSTLY FROM THE EAST DURING THE REST OF
THE AFTERNOON BUT WILL BECOME FROM THE NORTHEAST LATE TONIGHT AND
SATURDAY AS THE BOUNDARY APPROACHES.
&&
.AVIATION...MOSTLY VFR CONDITIONS EXPECTED ACROSS THE LOCAL FLYING
AREA FOR THE FORECAST PERIOD. LATEST TJSJ SOUNDING INDICATED SURFACE
WINDS FROM THE TO EAST SOUTHEAST FROM THE SURFACE TO 5K FEET...
BECOMING FROM THE NORTH NORTHEAST UP TO 25 KNOTS FROM 5-20K FEET AND
FROM THE WEST AND STRONGER ALOFT.
&&
.MARINE...WINDS OF 15 KNOTS OR LESS AND SEAS OF 4 FEET OR LESS
WILL CONTINUE TONIGHT. NORTH NORTHWEST SWELLS EXPECTED TO BUILD
RAPIDLY LATE TONIGHT WITH SEAS BUILDING UP TO 7 FEET ON SATURDAY.
SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO NOON AST
SUNDAY ACROSS THE OFFSHORE ATLANTIC WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 73 84 73 83 / 10 20 20 20
STT 74 84 74 85 / 20 20 10 10
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 6 PM SATURDAY TO NOON AST SUNDAY FOR
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.
&&
71/72Hazardous weather outlook, Mar 14, 4:50 AM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 550 AM AST FRI MAR 14 2014 AMZ710>745-PRZ001>013-151000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 550 AM AST FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-151000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 550 AM AST FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.